# SDR DL73E962132

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N382DL
- Make and model: Boeing 737247
- Aircraft serial: 23609
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 65163007
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF SI 3-69482-12, TWO CRACKS WERE DISCOVERED ON THE FORWARD FACE OF THE FS 178 BULKHEAD WEB.  THE FIRST CRACK IS LOCATED NEAR THE RBL 5.7 VERTICAL STRAP AT APPROXIMATELY WL 202.  THE SECOND IS LOCATED NEAR THE LBL 5.7 VERTICAL STRAP AT APPROXIMATELY WL 202.  DAMAGE REMOVAL RESULTED IN A 1.0 DIAMETER CUTOUT AT BOTH THE RBL 5.7 AND LBL 5.7 LOCATIONS.  REPAIRED PER ERA 304175-14.
